# SDR EISA2000001

- Difficulty date: December 29, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Receiver
- Part number: 5224280109
- Condition: Shorted
- Location: E/E Bay
- Component: Nav Receiver, Collins
- Component part number: 5224280109
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 NAV RECEIVER INOPERATIVE.  INSTALLED SERVICEABLE NAV RECEIVER.  (M)
